A counterexample to the rigidity conjecture for polyhedra
Publications Mathématiques de l'IHÉS, Tome 47 (1977), p. 333-338
@article{PMIHES_1977__47__333_0,
     author = {Connelly, Robert},
     title = {A counterexample to the rigidity conjecture for polyhedra},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {47},
     year = {1977},
     pages = {333-338},
     zbl = {0375.53034},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1977__47__333_0}
}
Connelly, Robert. A counterexample to the rigidity conjecture for polyhedra. Publications Mathématiques de l'IHÉS, Tome 47 (1977) pp. 333-338. http://www.numdam.org/item/PMIHES_1977__47__333_0/

[1] R. Bricard, Mémoire sur la théorie de l'octaèdre articulé, J. Math. Pures Appl. (5), 3 (1897), 113-148. | JFM 28.0624.01

[2] A. L. Cauchy, Sur les polygones et polyèdres, Second Mémoire, J. École Polytechnique, 19 (1813), 87-98.

[3] R. Connelly, An immersed polyhedral surface which flexes, Indiana University Math. J., 25 (1976), 965-972. | MR 55 #1362 | Zbl 0342.57008

[4] R. Connelly, The rigidity of suspensions, to appear in the Journal of Differential Topology. | Zbl 0396.51014

[5] H. Gluck, Almost all simply connected closed surfaces are rigid, Lecture Notes in Math. 438, Geometric Topology, Springer-Verlag (1975), 225-239. | MR 53 #4074 | Zbl 0315.50002

[6] N. H. Kuiper, On C1-isometric imbeddings, Indag. Math. XVII (1954), 545-556 and 683-689. | MR 17,782c | Zbl 0067.39601